# SDR GLBA2014102000459

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,753 hours, 47,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 8940391
- Condition: Discharged
- Location: Cabin
- Part time: 15,656 hours, 15,093 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER LIGHTS AT ROWS 1 - 5 ARE INOPERATIVE.  REPLACED THE EMER LIGHT BATTERY PACK, OPERATIONS CHECKED GOOD.
